Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/51910
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Hyperammonaemic encephalopathy associated with rituximab-containing chemotherapy
Author: Nott, L.
Price, T.
Patterson, K.
Young, R.
Fletcher, J.
Citation: Internal Medicine Journal, 2008; 38(10):800-803
Publisher: Blackwell Publishing Asia
Issue Date: 2008
ISSN: 1444-0903
1445-5994
Statement of
Responsibility: 
L. Nott, T. J. Price, K. Pittman, K. Patterson, R. Young J. Fletcher
Abstract: Hyperammonaemic encephalopathy has been infrequently reported after both standard and high-dose chemotherapy for solid and haematological malignancies. It is important to consider this diagnosis for patients with unexplained behaviour changes or encephalopathy and this case report emphasizes this condition and the importance of early diagnosis and is the first reported in association with rituximab-containing chemotherapy.
Keywords: hyperammonaemic encephalopathy; rituximab; chemotherapy
Description: 2008 The Authors Journal compilation Copyright © 2008 John Wiley & Sons, Inc
RMID: 0020083351
DOI: 10.1111/j.1445-5994.2008.01772.x
Appears in Collections:Paediatrics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.